# SDR YENA2024122601632

- Difficulty date: December 19, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N3102J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55144
- Aircraft time: 7,925 hours, 3,062 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION FOUND ON FWD PASSENGER DOOR SKIN AREA AROUND SCUFF PLATE FASTENER HOLES 8 PLACES; (RESOLVED ON W/O: 1335461 TASKCARD: NR-00011) REF AVIANOR WO 102-J3 NR 3012 CORROSION ON FWD PASSENGER DOOR SKIN AROUND SCUFF PLATE HOLES REPAIRED IAW JB EC AC24-1391-01 AND REO 500-53-21-1007 TEMPORARY DISPOSITION DVI OF DISCREPANT AREAS PER ANDTP BD500-A-J51-00-90-01AAA-018A-A AT INTERVALS NOT TO EXCEED 1000 FLIGHT HOURS TEMPORARY REPAIR IS VALID FOR 10000 FLIGHT HOURS FROM INCORPORATION OF THIS REO.
